PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 1 | 63-67
Tytuł artykułu

A new proof of Kelley's Theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Kelley's Theorem is a purely combinatorial characterization of measure algebras. We first apply linear programming to exhibit the duality between measures and this characterization for finite algebras. Then we give a new proof of the Theorem using methods from nonstandard analysis.
Słowa kluczowe
Rocznik
Tom
140
Numer
1
Strony
63-67
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-11-22
poprawiono
1991-06-24
Twórcy
autor
  • Department of Pure Mathematics, University of Hull, Hull, HU6 7RX England
Bibliografia
  • [F] D. H. Fremlin, Measure algebras, in: Handbook of Boolean Algebra, Vol. III, J. D. Monk and R. Bonnet (eds.), North-Holland, Amsterdam 1989, 877-980.
  • [HL] A. Hurd and P. A. Loeb, An Introduction to Nonstandard Real Analysis, Academic Press, New York 1985.
  • [K] J. L. Kelley, Measures on Boolean algebras, Pacific J. Math. 9 (1959), 1165-1177.
  • [L] T. L. Lindstrøm, An invitation to nonstandard analysis, in: Nonstandard Analysis and its Applications, N.J. Cutland (ed.), Cambridge University Press, 1988, 1-105.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i1p63bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.